Problems With Theophylline

For the most part, people experience a safe, effective treatment process with theophylline. Problems, however, are possible, which is true with any drug. In clinical studies, common side effects included nausea, headaches, and vomiting. Fortunately, such reactions are usually mild and easily treated.
 
However, there are some potentially serious, even life-threatening, problems with theophylline to be aware of. These include allergic reactions, a worsening of breathing problems, and seizures. People with certain medical conditions may be at a higher risk of adverse reactions than others, so make sure your healthcare provider knows about any other medical conditions you have in addition to COPD or asthma, and has a complete list of all your medications, including vitamins and supplements.
 
(Click Theophylline Warnings and Precautions and Theophylline Side Effects to learn about other potential problems. These articles describe in detail other safety precautions to keep in mind, additional adverse reactions to be aware of, and what to do if anything goes wrong during treatment.)
 
5 Tips to Keep a Cold at Bay
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.